MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY HYFRECATOR 2000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY HYFRECATOR 2000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 7-900-115
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, 7-900-115, hyfrecator 2000, 115v/50-60hz, was being used during lipoma excision procedure on (b)(6) 2025 when it was reported, ¿during the procedure, dr.(b)(6) used our hyfrecator which caused two burn marks on the patients left leg.A pt was injured today during a lipoma excision of his right temporal.This device has been used several times by multiple providers and is update with inspection.It is kept securely in a dry location.I am not sure what could be the reason for the malfunction.".Further assessment was requested from the reporter, and they stated that no further information was available.The type of malfunction or relationship between the device and how the burn was caused is not known at this time.This report is being raised due to the reported injury unknown degree of burn to patient.
 
Event or Problem Description
The customer reported that the device, 7-900-115, hyfrecator 2000, 115v/50-60hz, was being used during lipoma excision procedure on (b)(6) 2025 when it was reported, ¿during the procedure, dr.Jing used our hyfrecator which caused two burn marks on the patients left leg.A pt was injured today during a lipoma excision of his right temporal.This device has been used several times by multiple providers and is update with inspection.It is kept securely in a dry location.I am not sure what could be the reason for the malfunction.".Further assessment was requested from the reporter, and they stated that no further information was available.The type of malfunction or relationship between the device and how the burn was caused is not known at this time.This report is being raised due to the reported injury unknown degree of burn to patient.
 
Additional Manufacturer Narrative
The device is not being returned and the photographic evidence provided does not appear to verify the complaint; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and no relationship to this complaint was found.(b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to avoid alternate site burns or potential shock, remove all metal objects from treatment area before using the hyfrecator 2000.The tips of recently activated accessories may be hot enough to burn the patient or ignite flammable material.Temporarily unused active electrodes should be stored in the holder on the hyfrecator 2000 or in an electrically insulated, flame-resistant container to prevent injury due to hot tips or accidental activation of the footswitch.The unused active electrode should never be placed on the patient.When used, the neutral electrode (patient plate) should be reliably attached with the entire surface area in contact with the patient¿s body and as close to the operating field as possible.When not in use, the neutral electrode should be disconnected from the hyfrecator 2000 to avoid accidental burns.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
HYFRECATOR 2000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23308901
Report Number3007305485-2025-00171
Device Sequence Number4838367
Product Code GEI
UDI-Device Identifier10653405031598
UDI-Public(01)10653405031598(11)170608
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K970493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7-900-115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic